# SDR QXEA200800189

- Difficulty date: January 30, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 5 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - LEFT NR 5 FLAP TRACK HAS PITTING ON THE LOWER SURFACE OF THE UPPER INBOARD FLANGE AT THE ROLLERS ZERO DEGREE POSITION.  REPAIRED IAW DHC 8 200 RD8-57-989, NDTM PT-6 51-00-01.
